# SDR DALA14025050687

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 50,452 hours, 22,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 42, SEAT, INOPERATIVE.  REPLACED WIRE CONNECTOR,  CHECKED OK.
